# SDR R61A201608010472

- Difficulty date: August 1, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,155 hours, 20,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CDSP22003
- Condition: Corroded
- Location: Frames 12-14
- Part time: 33,155 hours, 20,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE FORWARD LAVATORY, OUTBOARD-AFT FLOOR MOUNT BLOCK AND INSIDE CENTER SPLIT BLOCK COUPLER. MAINTENANCE REMOVED AND REPLACED THE FORWARD LAV, OUTBOARD-AFT FLOOR MOUNT BLOCK AND INSIDE CENTER SPLIT BLOCK COUPLER IAW EMBRAER 170/175 AMM 20-10-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
